Lattice Points on the Homogeneous Cone

Hits: 709
Select Volume / Issue:
Year:
2016
Type of Publication:
Article
Keywords:
The Method of Factorization, Integer Solutions, Linear Transformation, Relations and Special Numbers
Authors:
P. Jayakumar; V. Pandian
Journal:
IJISM
Volume:
4
Number:
4
Pages:
155-157
Month:
July
ISSN:
2347-9051
Abstract:
Seven different methods of the non-zero non-negative solutions of homogeneous Diophantine equation...
Full text: IJISM_571_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=